I'm so upset because I find this medication is helping, however I am having debilitating fatigue with it. I've tried medication after medication and nothing works very well. But the Saphris makes me so tired I feel like I'm dragging my body from a coma. I just had to up it to 10mg as that's how it was prescribed, two weeks on 5 then two weeks on 10. This morning it was so awful it brought me to tears thinking of having to try something else instead. Is there ANYTHING that can be prescribed that counteracts it??
Do you take it at night? If you take it about 12 hours before you need to wake up maybe alot of the tiredness will have worn off by then. Good luck .
The fatigue did get better after a few months for my daughter. She is on 20mg and she has a day here and there where she is more fatigued, but in general her energy level has come back to normal.
I take 30 mg. @ night, I've been on the medication for one year, starting from 5 mg. The medication at first made me so lethargic I couldn't stand (great for sleep, not so great for life) so I ended modifying my doses of Nuvigil and Adderral to help me function; my doctor worked with every 2 weeks for what seemed to be forever to find balance in what I call the miracle drug of Saphris. To fight fatigue immediately upon awakening I take 30 mg of Adderral and 250 mg. Nuvigil together. 4 hours later I take 125 mg. of Nuvigil as a "booster" and I take my 2nd lunch dose of 30 mg. Adderral at lunch time. Even with all that there are still days the drugs knocks me the heck out, but I'd rather be lethargic than manic any day!
- Saphris Information for Consumers
- Saphris Information for Healthcare Professionals (includes dosage details)
- Side Effects of Saphris (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I take saphris only 5mg in the morning with liquid because the sedation is too much and I'm sick and
Updated 9 Jan 2013 • 3 answers
Updated 17 Nov 2011 • 3 answers
Updated 15 Nov 2016 • 1 answer
Updated 19 Nov 2017 • 5 answers
Updated 4 Feb 2015 • 1 answer